Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 60 of 109 found articles
 
 
  Laminar flow through fractal porous materials: the fractional-order transport equation
 
 
Title: Laminar flow through fractal porous materials: the fractional-order transport equation
Author: Alaimo, Gianluca
Zingales, Massimiliano
Appeared in: Communications in nonlinear science and numerical simulation
Paging: Volume 22 (2015) nr. 1-3 pages 14 p.
Year: 2015
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 60 of 109 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands